uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximating by the Wishart distribution
Uppsala University.
Uppsala University.
1995 (English)In: ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, Vol. 47, no 4, 767-783 p.Article in journal (Other scientific) Published
Abstract [en]

Approximations of density functions are considered in the multivariate case. The results are presented with the help of matrix derivatives, powers of Kronecker products and Taylor expansions of functions with matrix argument. In particular, an approximati

Place, publisher, year, edition, pages
KLUWER ACADEMIC PUBL , 1995. Vol. 47, no 4, 767-783 p.
Keyword [en]
density approximation; edgeworth expansion; multivariate cumulants; Wishart distribution; non-central Wishart distribution; sample covariance matrix
Identifiers
URN: urn:nbn:se:uu:diva-27026OAI: oai:DiVA.org:uu-27026DiVA: diva2:54920
Note
Addresses: Kollo T, TARTU STATE UNIV, DEPT MATH STAT, J LIIVI ST 2, 2400 TARTU, ESTONIA. UNIV UPPSALA, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-16

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 383 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf